MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pan.12056

Медицинская библиотека · Paediatric anaesthesia · 2012

Meningococcemia and heparin-induced thrombocytopenia: a dangerous combination.

Mozzo Elena, Vidal Enrico, Pettenazzo Andrea, Amigoni Angela

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a dramatic case of a patient presenting with disseminated intravascular coagulation related to meningococcal sepsis who developed heparin-induced thrombocytopenia following heparin administration during continuous renal replacement therapy. Association of these two prothrombotic conditions led to severe limbs ischemia and finally to bilateral legs amputation. We stress the importance of suspect heparin-induced thrombocytopenia in intensive care unit patients, especially when an improvement of other coagulation parameters is observed, and heparin therapy was started.

Для цитирования: Mozzo Elena, Vidal Enrico, Pettenazzo Andrea, Amigoni Angela. Meningococcemia and heparin-induced thrombocytopenia: a dangerous combination.. Paediatric anaesthesia. 2012. DOI: 10.1111/pan.12056.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.